An approximate Hahn–Banach theorem for positively homogeneous functions

Abstract : This note provides an approximate version of the Hahn–Banach theorem for non-necessarily convex extended-real valued positively homogeneous functions of degree one. Given p such a function defined on the real vector space X, and a linear function l defined on a subspace V of X and dominated by p (i.e. l(x)
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01271949
Contributor : Emil Ernst <>
Submitted on : Tuesday, February 9, 2016 - 7:49:23 PM
Last modification on : Saturday, March 23, 2019 - 1:20:57 AM

Identifiers

Citation

N. Dinh, E. Ernst, M.A. López, M. Volle. An approximate Hahn–Banach theorem for positively homogeneous functions. Optimization, Taylor & Francis, 2015, 64 (5), pp.1321-1328. ⟨10.1080/02331934.2013.864290⟩. ⟨hal-01271949⟩

Share

Metrics

Record views

356